Generic Retin-a and microneedling, PRP. Is fairer skin color permanent? Can PRP help?

I used g.retin-a on my legs, and didn't take long enough break before microneedling. I have thinner patches of fairer skin now, and what appears to be stretchmarks or scarring. Is fairer skin color permanent? can I do sth to thicken the skin, make the indentations less visible? Can PRP help?

Doctor Answers 1

Stretchmark/Scarring: Combination of Fractional Laser Resurfacing, Fillers Like Bellafill, Subcision and Eclipse Micropen

I suggest a formal consultation with a physician who specializes in combination treatments for skin discoloration and scarring.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.